MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV PLUS, PEDIATRIC, SLIDING POST, PIGTAIL RETAINER 25BX; CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK CV PLUS, PEDIATRIC, SLIDING POST, PIGTAIL RETAINER 25BX; CATHETER SECUREMENT DEVICE
Catalog Number VCDPP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of juarf693 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that two days after placement of the device, the retainer was detached from the pad.No patient injury reported.

Brand Name
STATLOCK CV PLUS, PEDIATRIC, SLIDING POST, PIGTAIL RETAINER 25BX
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6226842
Report Number3006260740-2017-00001
Device Sequence Number709823
Product Code KMK
UDI-Device Identifier00801741083136
UDI-Public(01)00801741083136(17)190331(10)JUARF693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberVCDPP
Device Lot NumberJUARF693
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1